brain-icon
Problem with head!
When I give support to my head for 10-15 minutes and after that when i stand up my head becomes heavy, I feel like I have dizziness, I can't see clearly, all the things around me become blur.  can anyone tell me what it is??
143 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

hello der it may be to autonomic system disturbance or hypotension consult physician for further evaluation and treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.